Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I use Eucerin Renewal moisturizer during the day as a sunscreen but I don't like the greasy feel so I thought I'd try 100% aloe vera gel to moisturize during night. I applied it after my BP lotion dried but it FREAKIN BURNS! Is it suppose to do this?? Does this happen to anyone else?

Share this post


Link to post
Share on other sites

man... i just found some other threads that said aloe vera is DRYING........

I guess I'll be looking for a different non-greasy moisturizer for night.

Share this post


Link to post
Share on other sites

I thought I was the only one who felt it burns!

It's supposed to be so healing and soothing but apparently not for us confused.gif

Share this post


Link to post
Share on other sites

You guys are probably using something that is not pure Aloe Vera but has other chemicals in it or extracts from other botanicals. You should use Lily of the Desert or Nature's Life....no other brand for sensitive skin.

Share this post


Link to post
Share on other sites

i used fruit of the earth brand, and i got a white head, although the roundness of my cysts seemed to flatten a tiny bit... i don't know if i should keep using it though

Share this post


Link to post
Share on other sites
i used fruit of the earth brand, and i got a white head, although the roundness of my cysts seemed to flatten a tiny bit... i don't know if i should keep using it though

I suspected you guys used FOTE. That's really not 100% Aloe Vera. There is no such thing. It's a marketing gimmick. Take a look at the ingredients before you buy something. If that's 100% Aloe Vera then there should be no other ingredients in the list.

Aloe Vera Gel, Triethanolamine, Tocopheryl Acetate, Carbomer 940, Tetrasodium EDTA, DMDM Hydantoin, Diazolidinyl Urea

If you have sensitive facial skin, you would be avoiding the 2nd ingredient and the last 3.

Share this post


Link to post
Share on other sites

I've actually used that brand of Aloe Vera before (it's on me right now to help with my massive sunburn on my back and chest) and it makes the face tight. It's only burning because you're using it in combination with BP. I've done this and I know what you're talking about. It should really only be used on skin that isn't being treated with another acne medication.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×